# SDR CA111114014

- Difficulty date: November 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF, SMOKE APPEARED IN THE CABIN. THE CREW ELECTED TO ABORT THE FLIGHT AND RETURN TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  TROUBLESHOOTING IS ON-GOING.
